# SDR USAA2013070800003

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 41,957 hours, 12,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 LEFT SIDE FLOOR LIGHTING IS COMING UP.  RE-INSTALLED FLOOR PATH CAP AT ROW 11, LT SIDE.
